# SDR SWIA200617373

- Difficulty date: November 1, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 30,245 hours, 43,824 cycles
- Engine: Pwa PW118A
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRIM TAB SHOWING SIGNS OF CORROSION, DISCOVERED DURING ROUTINE SERVICE INSPECTION.  REPLACED RT ELEVATOR TRIM TAB IAW EMB 120 MM 27-32-01 AND TASK CARD RII 27-900-1001.
